# SDR UALA2012053103031

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 62,155 hours, 22,030 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EICAS COMPUTER STATUS MESSAGE CAME ON AT POWER CHANGE.  WILL NOT CLEAR, CYCLED 'LT EICAS ' CIRCUIT BREAKER, OPS NOW SATISFACTORY.
